# SDR COMA9710073

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Damaged
- Location: Feather Stop
- Part time: 14,788 hours
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSEMBLY REMOVED ORIGINALLY FOR MAJOR INSPECTION.  UPON INITIAL RECEIVING INSPECTION, THE FEATHER STOP TAB (S/N S0328) WAS FOUND TO BE BENT APPROXIMATELY 0.125.  PITCHLOCK SCREW WAS REMOVED FROM ASSEMBLY AND RETURNED TO MANUFACTURER.
